# SDR JJBA20251125084

- Difficulty date: October 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 43,452 hours, 29,758 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 15
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FLOOR GUSSET AT FR 61, STR 4R HAS CORROSION. REMOVED AND REPLACED RH FLOOR BEAM GUSSET AT FR 61, STR 4R.
